Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Remarks on the blow-up criterion for the MHD system involving horizontal components or their horizontal gradients

Tom 116 / 2016

Zujin Zhang, Xian Yang Annales Polonici Mathematici 116 (2016), 87-99 MSC: Primary 35B65; Secondary 35Q35, 76D03. DOI: 10.4064/ap3777-12-2015 Opublikowany online: 3 December 2015

Streszczenie

We study the Cauchy problem for the MHD system, and provide two regularity conditions involving horizontal components (or their gradients) in Besov spaces. This improves previous results.

Autorzy

  • Zujin ZhangSchool of Mathematics and Computer Sciences
    Gannan Normal University
    Ganzhou 341000, Jiangxi, P.R. China
    e-mail
  • Xian YangForeign Languages Department
    Ganzhou Teachers College
    Ganzhou 341000, Jiangxi, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek